MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QA+ 2/O OCORD V-5; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US MINI QA+ 2/O OCORD V-5; STAPLE, FIXATION, BONE
Catalog Number 212035
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the small battery drive device future was damaged - cut/broken and was missing components.It was reported in the service order that during a surgical procedure, when opening the container, it was found that it did not include the punch or the 2.0 bit, tried to replace the instrument using a needle, but did not get the expected result, so finally decided not to use the anchor or open the bit.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: photo investigation: the product and a photo have been returned to depuy synthes for evaluation.¿ visual inspection of the returned photo found the device in used condition sitting on the desiccating tray, the drill bit was not observed.The suture was cut.No other anomalies were noted.Device investigation: the product was returned to depuy synthes for evaluation.¿ visual inspection of the returned device found the device in used condition sitting on the desiccating tray, the drill bit was not returned.The suture was cut.No other anomalies were noted.The manufacturer performed an investigation of the device with the following results: based on the provided image, one missing component was identified.However, the device shown appears to have been clearly manipulated, as several components are displaced and not in their designated position within the tray.Due to the condition of the device and the lack of a controlled visual reference, it is not possible to perform a complete or conclusive analysis with the information available.A root cause cannot be clearly defined based on the available information.It is important to note that based on the description of the complaint, the device was manipulated after the presumed defect was found, the recommendation is to leave the device as-is for a proper evaluation.The overall complaint was confirmed as the observed condition of the mini qa+ #2/o ocord v-5 would have contributed to the complained device issue.¿ based on the investigation findings, a potential cause for the reported condition could not be established.The potential cause for the suture condition could be traced to the procedural variables, such handling of the device or product interaction during procedure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
MINI QA+ 2/O OCORD V-5
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INT MITEK
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23794588
Report Number1221934-2025-04733
Device Sequence Number10476921
Product Code JDR
UDI-Device Identifier10886705001835
UDI-Public(01)10886705001835(10)107918(17)280229
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212035
Device Lot Number107918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown